Lipodystrophy then switching treatment
Dec 17, 2004
I have been on kaletra,zerit and 3tc for 8months,has developed lipodystrophy with high cholestorol. Doctor suggested that i take a break for 3-4 months then start on new drugs. He has suggested 3tc, videx and viramune. Do you think this is a good combination? if not, which one would you suggest? How is Reyataz and trizivir? I am looking at something that could reverse lipodystrophy. Thank you
Response from Dr. Henry
For many patients the cholesterol and triglyceride levels would decrease switching from your current regimen to Trizivir + Reyataz (which should be a good regimen in the setting of already controlled virus and if no history of resistance). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Open Mouth Kissing Worried I Have HIV
- Achy Balls After Erotic Massage Worried I Have HIV
- Herpes After Precum Touching Vagina Worried I Have HIV
- Loose Stool After Unprotected Anal Sex Sign Of HIV AIDS
- Sore On Mouth After Licking Penis Worried I Have HIV
- Sore Testicles After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.